Università di Pisa
Sistema bibliotecario di ateneo

Critical slowing down of topological modes

Debbio, Luigi Del and Manca, Gian Mario and Vicari, Ettore (2004) Critical slowing down of topological modes. Physics letters. B , 594 (3-4). pp. 315-323. ISSN 1873-2445

Full text not available from this repository.


We investigate the critical slowing down of the topological modes using local updating algorithms in lattice 2-d CP^(N-1) models. We show that the topological modes experience a critical slowing down that is much more severe than the one of the quasi-Gaussian modes relevant to the magnetic susceptibility, which is characterized by $\tau_{\rm mag} \sim \xi^z$ with $z\approx 2$. We argue that this may be a general feature of Monte Carlo simulations of lattice theories with non-trivial topological properties, such as QCD, as also suggested by recent Monte Carlo simulations of 4-d SU(N) lattice gauge theories.

Item Type: Article
Additional Information: Imported from arXiv
Subjects: Area02 - Scienze fisiche > FIS/02 - Fisica teorica, modelli e metodi matematici
Divisions: Dipartimenti (from 2013) > DIPARTIMENTO DI FISICA
Depositing User: dott.ssa Sandra Faita
Date Deposited: 11 Feb 2014 15:33
Last Modified: 11 Feb 2014 15:33
URI: http://eprints.adm.unipi.it/id/eprint/1886

Repository staff only actions

View Item